# SDR DALA2023090407174

- Difficulty date: September 3, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION INTERNAL STRUCTURE SPLICE STRINGER LOCATED BTW FR58 TO FR59 AND STR43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL SPLICE LOC BTW FR58 TO FR59 AND STR43L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11. (2951573)
